# SDR DALA2023053004260

- Difficulty date: May 29, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N518DQ
- Make and model: Airbus A321-271N
- Aircraft serial: 11122
- Aircraft time: 1,571 hours, 373 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5018 - ATB/PRES - DUE TO PRESSURIZATION ISSUES (CAB PR EXCESS CAB ALT ECAM MSG) ON TAKE-OFF ALONG WITH A VENT EXTRACT FAULT, VENT BLOWER FAULT AND VENT SKIN VALVE FAULT ECAM MESSAGES. CORRECTIVE ACTION: R/R AEVC AND SKIN AIR OUTLET VALVE (22HQ). OPS CHECK GOOD. (4658642)
